# SDR SIMA20140204004

- Difficulty date: February 4, 2014
- Submitted: February 6, 2014
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 29,160 hours, 20,749 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Part number: P2070009520
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT BASE BY PAX DOOR IS BROKEN.  R & R FLASHLIGHT & FLASHLIGHT BASE IAW AMM 25-61-02, OPERATIONS CHECKED GOOD.
